Fast heart beat with lansoprazole, should I continue or phone doctor?

It has only been a few days since I restarted lansoprazole on the 30mg dose (previously 15 and only had for a week) and my heart has began beating faster so much it bothers during day esp when Im sleeping and trying to relax...

(only other side effect is fatigue)(P.s. I am an anxious person so anything mildy abnormal stresses me out)Since it has only been a few days and no other symtpoms should I just push through or should I make an appointment with doctor asap?

My leaflet does not mention this side effect which is why I result on yahoo answers... 

2 Answers

Relevance
  • 2 months ago

    Yes call the doctor:

    Serious side effects of lansoprazole include:

    Dizziness

    Fast or irregular heart rate

    Watery or bloody diarrhea

    Muscle cramps or weakness

    Jerky muscle movements

    Confusion

    Feeling jittery

    Seizures

  • Tavy
    Lv 7
    2 months ago

    It is NOT a side affect, I have been on it for years, I am not fatiqued. 

Still have questions? Get answers by asking now.